Martinez Pérez, ÁlvaroAlonso Morón, Manuel2023-06-202023-06-202009Martínez Pérez, Á., Alonso Morón, M. «Uniformly Continuous Maps between Ends of $${\mathbb{R}}$$ -Trees». Mathematische Zeitschrift, vol. 263, n.o 3, noviembre de 2009, pp. 583-606. DOI.org (Crossref), https://doi.org/10.1007/s00209-008-0431-5.0025-587410.1007/s00209-008-0431-5https://hdl.handle.net/20.500.14352/49894There is a well-known correspondence between infinite trees and ultrametric spaces which can be interpreted as an equivalence of categories and comes from considering the end space of the tree. In this equivalence, uniformly continuous maps between the end spaces are translated to some classes of coarse maps (or even classes of metrically proper Lipschitz maps) between the trees.engUniformly continuous maps between ends of R-treesjournal articlehttps//doi.org/10.1007/s00209-008-0431-5http://www.springerlink.com/content/3711900186614502/fulltext.pdfrestricted access515.124519.172TreeUltrametricEnd spaceCoarse mapUniformly continuousNon-expansive mapTopología1210 Topología